MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER PERCUTANEOUS
Model Number IPN038301
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: happened in the resuscitation department on the (b)(6) 2021.The guide unraveled during the insertion of the catheter by the anaesthetist.The clinicians do not know if a part of the catheter remained in the intra-vascular of the patient.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
The complaint is reported as: happened in the rescucitation department on the (b)(6) 2021.The guide unraveled during the insertion of the catheter by the ana esthetist.The clinicians do not know if a part of the catheter remained in the intra-vascular of the patient.

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12367264
Report Number3006425876-2021-00788
Device Sequence Number4116189
Product Code DQY
UDI-Device Identifier10801902139013
UDI-Public10801902139013
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Model NumberIPN038301
Device Catalogue NumberCS-12123-F
Device Lot Number71F20J1713
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1